It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index
Pages: 1Showing 1 - 17 of 17 for withdrawal from lyrica. (0.012 seconds)


... has anyone had withdrawal from lyrica? ... (11 replies)
... the only thing is after coming off the lyrica i was fine for about two weeks but then i started getting stomach cramps and really bad cold sweats. ... (11 replies)
... You really have to wean off it slowly from what I hear. Hope this helps. ... (11 replies)

... HI Amber...I was taking Lyrica...and quit cold turkey...and had no troubles..but wasn't taken that high of a dose...and everyone does respond differently..you might what to call the Dr. and let him know what is going on. That had to be an aweful feeling. I do have alot of trouble with sweating..but it is part of the RSD. Hope you are feeling better. Dee (11 replies)
... Please remember when withdrawing from any medication, it will take approximately 1-2 weeks to get the previous medication out of your system. You might be tired or on edge a little. Remember you have friends and in a week or two you will be fine. On the reverse side as it takes about 1-2 weeks to empty your system of the old medication, you have to be patient enough... (11 replies)
... I can't think of anything helpful really but that's not the first story I've heard of withdrawl from meds. It should be done smart and I'm so sorry you've had to suffer so much. I guess all you can do is tough it out till your body can go without it. ... (11 replies)
... thanks. i had about the same problem with nuerotin and just the same had withdrawl from it for almost 3-4 months! it was absolutely horrible. but most of the people ive talked to didnt have a problem coming off of it. its just frusterating. my dr said that i was just going to have to wait to get it all out of my system.uhh Amber (11 replies)
... thanks for your help. im still working on coming off of it and have been for several weeks. i too had problems when i even missed a dose. so i understand that. thanks for the advice (11 replies)
... There are no chat rooms like you're talking about but there are places that allow more. It's against rules to give you any links or anything. All I can say is do a search through a search engine and you should find many other things out there that might give you what you're looking for. Gentle Hugs Karen (11 replies)
... thanks karen. i have a question do you know of any chat rooms for rsd? like instant messages? i just desperatly want to chat with someone with rsd (11 replies)
... Sorry this repeating several times, Dee (11 replies)
... I sure messed this post up....it sent the same post 3 times.:eek: :eek: :eek: :dizzy: :dizzy: Dee (11 replies)
... I would suggest not resorting to Lyrica. I went on it to keep from having to take narcotics for severe pain and muscle spasms. ... (16 replies)
... to lyrica, and topamax literally sent me out of my mind. The times of withdrawal were horrible. I can't take NSAIDS. ... (17 replies)
RSD and Suboxone
Mar 23, 2013
... Is anyone taking Lyrica for pain, also taking Cymbalta? ... (2 replies)
... s better than Fentanyl, Oxycontin, or the Ultram for continous pain relief for me. I was on Ultram years ago and it was good because it is not a narcotic but the withdrawal is horrible. At the time the nurse I had also worked at a drug treatment facility and said that Ultram was harder to detox from than heroin. ... (16 replies)
Daytime drowsiness
Mar 30, 2016
... Just sending in my first post. I take 60mg morphine two times a day to control the nerve damage pain from my knee down. I work a full time job and even travel but I'm constantly not sleeping well at night and then fighting drowsiness during the day. ... (4 replies)


Associated Tags: medications, pain, rsd, suboxone, withdrawal

Pages: 1

All times are GMT -7. The time now is 03:58 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!